BibTeX record journals/mss/JimenoGP11

download as .bib file

@article{DBLP:journals/mss/JimenoGP11,
  author    = {Jos{\'{e}} L. Jimeno and
               Estefan{\'{\i}}a Garc{\'{\i}}a and
               Joaqu{\'{\i}}n P{\'{e}}rez Ortega},
  title     = {Extensions of the Young and Levenglick result about the inconsistency
               of Condorcet voting correspondences},
  journal   = {Mathematical Social Sciences},
  volume    = {62},
  number    = {1},
  pages     = {25--27},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.mathsocsci.2011.04.002},
  doi       = {10.1016/j.mathsocsci.2011.04.002},
  timestamp = {Sun, 28 May 2017 13:22:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mss/JimenoGP11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier